# SDR CALA2014051600603

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N78005
- Make and model: Boeing 777224
- Aircraft serial: 27581
- Aircraft time: 76,530 hours, 7,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Unit
- Part number: ELM8333
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EQUIPMENT COOLING OVERRIDE LIGHT ILLUMINATED IN FLIGHT.  RAN CHECKLIST RECYCLED SWITCH & EQUIP COOLING OVERRIDE REMAIN ILLUMINATED.  MX MSG 21-15111 ELCU EQUIP CLG VENT FAN NOT IN COMMAND.  PERFORMED FIM TASK 21-27-00-810 REPLACED ELCU.  OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1622670, SN OFF 04815.
